# SDR DALA2024032203640

- Difficulty date: March 19, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 88,110 hours, 17,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:101. CORRECTIVE ACTION: OPS CHECKS GOOD, OK TO CONT. (0251510)
